Journal article icon

Journal article

On the well-posedness of a multiscale mathematical model for Lithium-ion batteries

Abstract:

We consider the mathematical treatment of a system of nonlinear partial differential equations based on a model, proposed in 1972 by J. Newman, in which the coupling between the Lithium concentration, the phase potentials and temperature in the electrodes and the electrolyte of a Lithium battery cell is considered. After introducing some functional spaces well-adapted to our framework, we obtain some rigorous results showing the well-posedness of the system, first for some short time and then...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1515/anona-2018-0041

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8360-3250
Publisher:
De Gruyter Open
Journal:
Advances in Nonlinear Analysis More from this journal
Volume:
8
Issue:
1
Pages:
1132-1157
Publication date:
2018-06-07
Acceptance date:
2018-02-19
DOI:
EISSN:
2191-950X
ISSN:
2191-9496
Language:
English
Keywords:
Pubs id:
1137526
Local pid:
pubs:1137526
Deposit date:
2020-11-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP